# SDR P5CA2022092100172

- Difficulty date: September 18, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N705GT
- Make and model: Boeing 777
- Aircraft serial: 66079
- Aircraft time: 2,146 cycles
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Bottle
- Part number: 9700G2ABF10A
- Part serial: P19020602
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

PORTABLE OXYGEN BOTTLE AT GALLEY EMERGENCY EQUIPMENT COMPARTMENT LOW PRESSURE(  REMOVED AND REPLACED PORTABLE OXYGEN BOTTLE AT GALLEY EMERGENCY EQUIPMENT COMPARTMENT IAW AMM 35-31-00. OK FOR SVC AND NO LEAKS NOTED.   )
